American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Paolo Salani. A characterization of balls through optimal concavity for potential functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Weidong Wang and Tongyi Ma. Asymmetric $L_p$-difference bodies. Proc. Amer. Math. Soc. 142 (2014) 2517-2527.
Abstract, references, and article information   
View Article: PDF

[3] Piotr Nayar and Tomasz Tkocz. A note on a Brunn-Minkowski inequality for the Gaussian measure. Proc. Amer. Math. Soc. 141 (2013) 4027-4030.
Abstract, references, and article information   
View Article: PDF

[4] Grigoris Paouris and Peter Pivovarov. Intrinsic volumes and linear contractions. Proc. Amer. Math. Soc. 141 (2013) 1805-1808.
Abstract, references, and article information   
View Article: PDF

[5] Chang-jian Zhao. On radial and polar Blaschke-Minkowski homomorphisms. Proc. Amer. Math. Soc. 141 (2013) 667-676.
Abstract, references, and article information   
View Article: PDF

[6] David Alonso-Gutiérrez, Jesús Bastero and Julio Bernués. Factoring Sobolev inequalities through classes of functions. Proc. Amer. Math. Soc. 140 (2012) 3557-3566.
Abstract, references, and article information   
View Article: PDF

[7] Hermann König and Alexander Koldobsky. Minimal volume of slabs in the complex cube. Proc. Amer. Math. Soc. 140 (2012) 1709-1717. MR 2869155.
Abstract, references, and article information   
View Article: PDF

[8] Daniel A. Klain. On the equality conditions of the Brunn-Minkowski theorem. Proc. Amer. Math. Soc. 139 (2011) 3719-3726. MR 2813401.
Abstract, references, and article information   
View Article: PDF

[9] Henri Anciaux and Brendan Guilfoyle. On the three-dimensional Blaschke-Lebesgue problem. Proc. Amer. Math. Soc. 139 (2011) 1831-1839. MR 2763770.
Abstract, references, and article information   
View Article: PDF

[10] Ai-Jun Li and Gangsong Leng. A new proof of the Orlicz Busemann-Petty centroid inequality. Proc. Amer. Math. Soc. 139 (2011) 1473-1481. MR 2748442.
Abstract, references, and article information   
View Article: PDF

[11] Dario Cordero-Erausquin and Michel Ledoux. The geometry of Euclidean convolution inequalities and entropy. Proc. Amer. Math. Soc. 138 (2010) 2755-2769. MR 2644890.
Abstract, references, and article information   
View Article: PDF

[12] Andrei Biryuk. An optimal limiting $2D$ Sobolev inequality. Proc. Amer. Math. Soc. 138 (2010) 1461-1470. MR 2578540.
Abstract, references, and article information   
View Article: PDF

[13] Chiara Bianchini and Andrea Colesanti. A sharp Rogers and Shephard inequality for the $p$-difference body of planar convex bodies. Proc. Amer. Math. Soc. 136 (2008) 2575-2582. MR 2390529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Songjun Lv and Gangsong Leng. Cross $i$-sections of star bodies and dual mixed volumes. Proc. Amer. Math. Soc. 135 (2007) 3367-3373. MR 2322769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics of best-packing on rectifiable sets. Proc. Amer. Math. Soc. 135 (2007) 2369-2380. MR 2302558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jesús Bastero. Upper bounds for the volume and diameter of $m$-dimensional sections of convex bodies. Proc. Amer. Math. Soc. 135 (2007) 1851-1859. MR 2286096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stefano Campi and Paolo Gronchi. On volume product inequalities for convex sets. Proc. Amer. Math. Soc. 134 (2006) 2393-2402. MR 2213713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. Paouris. Concentration of mass and central limit properties of isotropic convex bodies. Proc. Amer. Math. Soc. 133 (2005) 565-575. MR 2093081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zokhrab Mustafaev. The ratio of the length of the unit circle to the area of the unit disc in Minkowski planes. Proc. Amer. Math. Soc. 133 (2005) 1231-1237. MR 2117226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bo'az Klartag. A geometric inequality and a low $M$-estimate. Proc. Amer. Math. Soc. 132 (2004) 2619-2628. MR 2054787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jin Lu. On the average curvature of a convex curve in a surface of nonpositive Gaussian curvature. Proc. Amer. Math. Soc. 130 (2002) 3693-3699. MR 1920050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Giannopoulos, M. Hartzoulaki and G. Paouris. On a local version of the Aleksandrov-Fenchel inequality for the quermassintegrals of a convex body. Proc. Amer. Math. Soc. 130 (2002) 2403-2412. MR 1897466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Matthieu Fradelizi. Sectional bodies associated with a convex body. Proc. Amer. Math. Soc. 128 (2000) 2735-2744. MR 1664362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Xin-Min Zhang. Schur-convex functions and isoperimetric inequalities. Proc. Amer. Math. Soc. 126 (1998) 461-470. MR 1423343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] B. V. Dekster. The Jung Theorem in metric spaces of curvature bounded above. Proc. Amer. Math. Soc. 125 (1997) 2425-2433. MR 1389515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. J. Swanepoel. Extremal problems in Minkowski space related to minimal networks. Proc. Amer. Math. Soc. 124 (1996) 2513-2518. MR 1327047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. R. Sangwine-Yager. A generalization of outer parallel sets of a convex set . Proc. Amer. Math. Soc. 123 (1995) 1559-1564. MR 1233984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jonathan E. Spingarn. An inequality for sections and projections of a convex set . Proc. Amer. Math. Soc. 118 (1993) 1219-1224. MR 1184087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Henry F. Hunter. Some special cases of Bang's inequality . Proc. Amer. Math. Soc. 117 (1993) 819-821. MR 1145419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael E. Gage. Positive centers and the Bonnesen inequality . Proc. Amer. Math. Soc. 110 (1990) 1041-1048. MR 1042266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2